International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 4, Pages 717-720
On osculatory interpolation by trigonometric polynomials
1Department of Mathematics, Temple University, Philadelphia 19122, Pennsylvania, USA
2Department of Mathematics, University of Illinois, Urbana 61801, Illinois, USA
Received 21 May 1979
Copyright © 1979 D. J. Newman and L. A. Rubel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A short and simple proof is given that osculatory interpolation by
trigonometric polynomials is always possible.